# SDR SWAA2022122077924

- Difficulty date: December 2, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT OPEN FASTENER HOLE AT EXTERNAL R1 DOOR CUT OUT STRUCTURE STA 291.5 + 7', BELOW STR 8R + 5'.   REMOVED R1 DOOR CUTOUT FWD UPPER FRAME SECTION (PAN) IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW FRAME SECTION IAW SRM 51-10-02-0G-0.  INSTALLED NEW FRAME IAW SRM 51-40-02-0G-0.
